# SDR CALA2025101710219

- Difficulty date: October 11, 2025
- Submitted: October 17, 2025
- Operation: Air carrier
- Aircraft: N75436
- Make and model: Boeing 737924ER
- Aircraft serial: 33531
- Aircraft time: 50,986 hours, 18,232 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 182A54018
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STAB RIB 7, 3RD STIFFINER BACK HAS A CRACK OA BASE,IB SIDE.  ACCOMPLISHED REPAIR OF RT HORIZONTAL STAB NR 7 RIB AT NR 3 STIFFENER IAW SRM 55-10-09-2R-4,
